Results 1 to 8 of 8
  1. #1
    Bigbadwolf250 is offline Associate Member
    Join Date
    Apr 2018
    Posts
    219

    Random nipple ache on cruise

    So been cruising on 200 mg test. Woke up yesterday with random nipple ache on right nip. Been blasting and causing for years. Never run ai on cruise so weird that this is happening. I did just open a new vial of test last week so maybe its bunk but I've been using same source for years and never had problem. Just not sure what else it could be.

  2. #2
    < <Samson> >'s Avatar
    < <Samson> > is online now Neurologically Intact
    Join Date
    Feb 2012
    Location
    AZ Side
    Posts
    12,046
    Blog Entries
    2
    You & me both

    I have no clue at this point - I had my bitch tits removed & they still ache, randomly

    Like right now, I’m on 250mg a week of test, 150mg of Deca , a little var & some mast

    Been fine for months - out of nowhere the right one starts aching

    When this shit happens, I just run a little nolvadex & hope for the best. . . Shit is annoying af

  3. #3
    Bio-Active's Avatar
    Bio-Active is offline AR-Hall of Famer
    Join Date
    Mar 2008
    Location
    L.A
    Posts
    24,609
    Quote Originally Posted by Bigbadwolf250 View Post
    So been cruising on 200 mg test. Woke up yesterday with random nipple ache on right nip. Been blasting and causing for years. Never run ai on cruise so weird that this is happening. I did just open a new vial of test last week so maybe its bunk but I've been using same source for years and never had problem. Just not sure what else it could be.
    I would wonder if your new bottle is dosed correctly. The only time my nips bother me is when I run low on testosterone . Like during pct or if I get bad gear

  4. #4
    Bigbadwolf250 is offline Associate Member
    Join Date
    Apr 2018
    Posts
    219
    Quote Originally Posted by Bio-Active View Post
    I would wonder if your new bottle is dosed correctly. The only time my nips bother me is when I run low on testosterone. Like during pct or if I get bad gear
    Thats what I was worried about. Would it happen that fast though only using it for 1 week

  5. #5
    Bio-Active's Avatar
    Bio-Active is offline AR-Hall of Famer
    Join Date
    Mar 2008
    Location
    L.A
    Posts
    24,609
    Quote Originally Posted by Bigbadwolf250 View Post
    Thats what I was worried about. Would it happen that fast though only using it for 1 week
    Depends on how fast you metabolize test. I have ran numerous labs to determine how fast I metabolize it. If I run 750 mg ew and stop pinning at the 3 day mark I will be about 3,000 ng/dL at the 10 day mark I drop to about 800 ng/dL and at the 14 day mark I will be about 250 ng/dL. My point is 2 weeks from last pin of 375 mg I drop to below normal levels

  6. #6
    Bigbadwolf250 is offline Associate Member
    Join Date
    Apr 2018
    Posts
    219
    Quote Originally Posted by Bio-Active View Post
    Depends on how fast you metabolize test. I have ran numerous labs to determine how fast I metabolize it. If I run 750 mg ew and stop pinning at the 3 day mark I will be about 3,000 ng/dL at the 10 day mark I drop to about 800 ng/dL and at the 14 day mark I will be about 250 ng/dL. My point is 2 weeks from last pin of 375 mg I drop to below normal levels
    True i was worried it was underdosed but wouldn't that be more of a reaction with something overdosed? Or can that still be a side from coming off test

  7. #7
    Bio-Active's Avatar
    Bio-Active is offline AR-Hall of Famer
    Join Date
    Mar 2008
    Location
    L.A
    Posts
    24,609
    Quote Originally Posted by Bigbadwolf250 View Post
    True i was worried it was underdosed but wouldn't that be more of a reaction with something overdosed? Or can that still be a side from coming off test
    Not really. Look at it this way. If your test is under dosed means your T levels will be low. Test and estrogen compete for the receptor in the mammary gland. If test is low then estrogen win the battle

  8. #8
    Dgs59's Avatar
    Dgs59 is offline Member
    Join Date
    Jul 2019
    Posts
    505
    Quote Originally Posted by Bigbadwolf250 View Post
    So been cruising on 200 mg test. Woke up yesterday with random nipple ache on right nip. Been blasting and causing for years. Never run ai on cruise so weird that this is happening. I did just open a new vial of test last week so maybe its bunk but I've been using same source for years and never had problem. Just not sure what else it could be.
    Get a girl tinkle your other nipple

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •